# SDR HALA20231113244

- Difficulty date: November 11, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 11,070 hours, 2,543 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,028 hours, 2,691 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE PERFORMING HPV BLEED CLIP REPLACMENT FOUND VALVE DAMAGED ON ENG #2. REMOVED AND REPLACED #2 ENG HPV BLEED VALVE PER AMM 36-11-51 PERFORMED TASK CARD 321-72-HWI/03 ON NEW BLEED VALVE DOE TO LOW HOURS.LEAK CHECK GOOD.
